? Skin rash on outer/back thigh. Lantus or Zobaline?

Discussion in 'Lantus (Glargine) / Levemir (Detemir)' started by Brittany-Tig, Feb 20, 2018.

  1. Brittany-Tig

    Brittany-Tig Member

    Joined:
    Jan 26, 2018
    My poor Tiggy has a rash on his outer left thigh. It started as dry skin, but I noticed bumps a couple of days ago, and he’s scabbing over now. It’s worse on the inside/backside. Very red and scabbed over. I’m trying to get him to the vet today, but I was wondering if anyone has seen this in their cats? He has been on Lantus since December and started Zobaline this month.
    Any help and advice is very appreciated!!
     
  2. Camille and Cyclone

    Camille and Cyclone Member

    Joined:
    Dec 29, 2009
    See what the vet says. This kind of thing can be allergic reactions, food sensitivities, or medication side effects. Is Tig taking any other medication? Is there anything in the environment he could be reacting to - cleansers, bedding, litter, etc? It can be really hard to track down the cause.

    Last year my Tiger developed hair loss and a rash on his stomach and back legs, and after 3 months of food trials it turned out to be the Miralax I've been giving him for the last 2 or 3 years.
     
  3. tiffmaxee

    tiffmaxee Well-Known Member

    Joined:
    Nov 15, 2013
    My vote is an allergy as well. I’ve got that with one of my young ones on her lip and am trying to figure out what she is allergic to. My vet said allergy tests are expensive and not reliable. As Camille mentioned it might be something you have used for years. It can also be something new. Good luck.
     
  4. Kathy and TiTi

    Kathy and TiTi Well-Known Member

    Joined:
    Feb 12, 2016
    Dunno where you live, but fleas and a flea allergy reaction are always a consideration.
    poor guy.
     

Share This Page